Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have throat infection, took antibiotics, didnot go completely. Is this likely to be cancer?

Hi, I am worried. I have had a throat infection and dr gave me antibiotics and it improved however it didn t go completely and now it feels like there is something in back of my throat. I just looked in mirror and there is a small clear bump near the punching bag at the top back of my throat. Is this likely to be cancer?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Cancer is rare and usually found in elder smokers and alcoholics. This isnt the first thing to think of. This can be consequence of throat infections or abscess. YOu should do throat smear test and repeat antibiotic therapy if neccessary. ALso visit ENT before that,but I think this is nothing to be woried and it will heal as every infection does. Wish you good health.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor